# SDR DALA2015112907246

- Difficulty date: November 28, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD GALLEY AREA ON FLOOR SUPPORT -Y254 BETWEEN FRAMES 12 TO 24.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND ERA: 541388-14, REV ORIGINAL AND DWGS  D53112821200.
